# SDR AALA201709269012

- Difficulty date: September 24, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 68,431 hours, 8,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. THE FORWARD GALLEY LEFT HAND EMERGENCY ESCAPE PATH LIGHTING WHITE LENS WIRING WAS BROKEN OFF AT THE ASSEMBLY. THE FORWARD GALLEY LEFT HAND LIGHT ASSEMBLY WAS REPLACED IAW AMM 33-51-05.
